MAUDE Adverse Event Report: SUNMED HOLDINGS LLC SUNMED LLC; MCKESSON LARYNGEAL MASK - PVC DISPOSABLE, SIZE 5,

SUNMED HOLDINGS LLC SUNMED LLC; MCKESSON LARYNGEAL MASK - PVC DISPOSABLE, SIZE 5,
Model Number 159-005
Medical Device Problem Codes Break (1069); Material Fragmentation (1261); Material Integrity Problem (2978)
Health Effect - Clinical Code Respiratory Insufficiency (4462)
Date of Event 12/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mckesson laryngeal mask is used in achieving and maintaining control of the airway during routine and emergency anesthetic procedures in fasted patients.During the procedure, the airway tube became separated in the patient causing the clinician to intervene.
 
Event or Problem Description
The lma was being removed from the airway and the lma mask portion that seals against the airway in the patient's throat partially separated from the tube getting lodged in the back of the patient's throat and had to be extracted with a forceps.The item was inserted into the patient's airway and remained in place during the surgical procedure as designed.Once procedure ended the and the lma was being removed from the airway the lma mask portion that seals against the airway in the patient's throat partially separated from the tube getting lodged in the back of the patient's throat and had to be extracted with a kelly forceps.
 
Additional Manufacturer Narrative
Mckesson laryngeal mask is used in achieving and maintaining control of the airway during routine and emergency anesthetic procedures in fasted patients.During the procedure, the airway tube became separated in the patient causing the clinician to intervene.Complaint not confirmed due to lack of photo of the nc product or a returned product.Sent request for root cause investigation investigation, see attached results.Visually inspected inventory the product in a different size and found no non-conformances.Reviewed complaint history for the 24 months preceding the complaint reporting and there was (b)(4) complaint for this part; there is no trending issue.(b)(4).Sent resolution to the customer.
 
Event or Problem Description

Brand Name
SUNMED LLC
Common Device Name
MCKESSON LARYNGEAL MASK - PVC DISPOSABLE, SIZE 5,
Manufacturer (Section D)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand ledge MI 49544
Manufacturer (Section G)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand ledge MI 49544
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand ledge, MI 49544
6162598415
MDR Report Key16258218
Report Number1314417-2023-00002
Device Sequence Number12454228
Product Code CAE
UDI-Device Identifier10612479224183
UDI-Public10612479224183
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number159-005
Device Catalogue Number159-005
Device Lot Number2009010739
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/30/2022
Supplement Date Received by Manufacturer12/30/2022
Initial Report FDA Received Date01/27/2023
Supplement Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown